# SDR ASAA2015080712772

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 29,683 hours, 9,041 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005383
- Condition: Failed
- Location: Nr 2
- Part time: 29,683 hours, 9,041 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 SOURCE OFF AND GEN OFF, BUSS LIGHTS ILLUMINATED, PERFORMED QRH CHECKLIST.  APU STARTED.  POWER RESTORED.  ACFT GROUNDED.  REMOVED NR 2 IDG IAW AMM 24-11-11-000-801. INSPECT OIL FROM REMOVED IDG REF AMM 24-11-11-080-801.  NO CONTAMINATION FOUND, INSTALLED NEW IDG IAW AMM 24-11-11-400-801.  PERFORMED NR 2 IDG OPS CHECK IAW AMM 24-11-00-700-803, VERIFICATION SUCCESSFUL.
